Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 361-363

A new combinatorial identity

1Bell Nexxia, Suite 350, 181 Bay St., Toronto M5J 2T3, ON, Canada
2Bell Canada, Floor 4, 15 Asquith Ave, Toronto M4W1J7, ON, Canada
3Department of Mathematics and Statistics, Grand Valley State University, Allendale 49401, MI, USA

Received 5 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove a combinatorial identity which arose from considering the relation rp(x,y,z)=(x+yz)p(xp+ypzp) in connection with Fermat's last theorem.